Facebook Pixel
EmpowHER Guest

How can I treat a rash reaction to medication

By Anonymous August 4, 2017 - 6:52am
Rate This

This is the third time that I get a terrible rash around my body from a medication that I'm supposedly taking. I took prednisone twice and have stopped taking my meds but the rash crept back. Please advise

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER.

Have you reported this to your physician? The rash is evidence that you are having a repeated allergic reaction to Prednisone.


August 4, 2017 - 8:27am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I received prednisone to help with the rash the first time I got th rash it was treated w creams only then th second an third time Th rash came bak I was given prednisone which alleviated th problem I had a biopsy taken and th result was that I had an allergic reaction to a medication that I took
So I stopped all medication an I am still having another reaction
I don't no wat else to do

August 4, 2017 - 8:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Allergies Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!